# SDR AALA202304265155

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 47,964 hours, 17,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS ARMING LEVER 2L LOOSE. MAINTENANCE SECURED 2L DOOR ARMING LEVER GRIP PLATE PER AMM 52-22-22
